# SDR UPS05843753

- Difficulty date: January 5, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 97532973
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LT WING ATTACHMENT RIB CRACKED AT XW454.  CUT OUT DAMAGE, VERIFIED PER NDT SPM06-10-01.001.  FABRICATED REPAIR DOUBLER FROM SHT7075-0-.100 & FILLER FROM SHT7075T6-.090 REF DWG 9753297.  HEAT TREAT TO T6 PER DPS7.00-1.  INSTALLED REPAIR PER SRM 57-2-0 FIG 2 & 2A, 51-1-8, 51-1-21, 51-1-20D.
